Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 25, 2016, 8:40 PM EDT for Salem County, New Jersey; New Castle County, Delaware. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2016, 8:40 PM EDT (00:40 UTC)
- Expired
- Jul 25, 2016, 9:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 85 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1693 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
211
WWUS81 KPHI 260040
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EDT MON JUL 25 2016
DEZ001-MDZ008-NJZ016-021-260115-
NEW CASTLE-CECIL-SALEM-CUMBERLAND-
840 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING WILL AFFECT WEST
CENTRAL NEW CASTLE...EAST CENTRAL CECIL...SOUTHWESTERN SALEM AND
NORTHWESTERN CUMBERLAND COUNTIES...
AT 839 PM EDT...A STRONG THUNDERSTORM WAS OVER GLASGOW...OR NEAR
NEWARK...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...PENNSVILLE...NEW CASTLE...SALEM...ALLOWAY...
QUINTON...DELAWARE CITY...HANCOCKS BRIDGE...BEAR...BARKSDALE...
SAINT GEORGES...HOPE CREEK...PORT PENN...GLASGOW...
WILMINGTON MANOR AND BROOKSIDE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3971 7579 3967 7555 3963 7560 3963 7557
3967 7551 3963 7529 3939 7543 3946 7554
3951 7556 3949 7553 3957 7551 3960 7557
3959 7558 3953 7557 3947 7560 3961 7586
TIME...MOT...LOC 0039Z 286DEG 29KT 3963 7575
$$
GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 8:01 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 25, 8:01 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 801 PM EDT MON JUL 25 2016 .SYNOPSIS... A cold front will approach from the west and move through the region early Tuesday morning, before stalling near or just to the south of our area. This front will gradually lift north by the end of the week with areas of low pressure developing along this boundary. && .NEAR TERM /THROUGH TUESDAY/... Convective line slicing W - E across CWA with an abundance of SVR/FFW products issued. The northern SVR Watch was taken down at 8 pm. The southern Watch will continue thru 10 pm. Consult the latest products for updates. && .SHORT TERM /TUESDAY NIGHT/... The cold front is expected to slow down as it moves southward through the Delmarva early Tuesday morning. There is still uncertainty regarding how quickly the front pushes southward. Fronts tend to get hung up in the Delmarva this time of year and in this pattern with zonal steering flow aloft. Added a chance for showers and storms during the afternoon hours across the southern half of DE and adjacent eastern MD with the front likely nearby. Unfortunately, we won't get much of a break from the heat tomorrow as post-frontal CAA progged to be minimal. Forecast highs are in the low to mid 90s across most of the area (except cooler in the higher terrain of northeast PA/northwest NJ and along the coast). However, it will be noticeably less humid across eastern PA and central/northern NJ with dewpoints in the upper 50s and lower 60s. Farther south, where the front gets hung up, dewpoints will still be in the upper 60s and lower 70s. Afternoon heat indices should peak near 100F in the Delmarva. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... The medium range models are in good agreement keeping high pwat air just to our south as a sfc boundary stalls in the southern portion of the forecast area. Higher humidity values and a slight chance for storms will continue near the Delmarva. Heat index values in the mid 90s are still expected from Philadelphia southward. In response to an approaching shortwave, heights build on Thursday and 1000-850mb thicknesses increase resulting in temps climbing a couple of degrees warmer compared to Wednesday, with heat index values in the mid to upper 90s. As higher pwat air returns...and shortwave energy moves through the region...widely scattered to scattered storms also return Thursday. The ECMWF/GFS/Canadian models are coming into better agreement developing a broad upper trof over the eastern U.S. into the weekend...bringing temperatures down closer to normal values for late July/early August. With pwat values still 1.5-2.0" through Monday, and weak shortwaves moving through the upper trof axis, daily afternoon and evening showers and storms will be possible through the remainder of the long term period. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of the evening...KILG/KMIV/KACY still have to go thru convective line with MVFR/IFR conditions possible. Slow improvement across the nrn sites thru the evening. Overnight...Behind the storms, winds will shift more to the west, slightly northwest, but remain under 10 knots. Patchy fog will develop in the more prone areas as winds go light and skies largely clear. Tuesday...Patchy fog early, clearing by around 15Z. Then VFR conditions expected for the remainder of the day. Westerly winds around 10 to 12 knots through the afternoon. Outlook... Tuesday night through Friday...Mainly VFR conditions expected. Scattered showers and thunderstorms Thursday and Friday, with MVFR/IFR conditions possible at times. && .MARINE... Winds and seas will be just below small craft advisory criteria through tomorrow. Southern wind gusts to 20 knots will continue to occur through this evening. Seas will increase from 2 to 3 feet to 4 feet in our coastal waters. Stronger thunderstorms developing on land this afternoon could threaten the waters this evening. Locally strong winds and higher seas are possible with these storms. Outlook... Tuesday night through Friday...Sub-advisory conditions are expected to continue on the area waters through much of the week. Expect higher winds and waves in and near scattered showers and thunderstorms that become more likely at the end of the week. Rip Currents...A moderate risk for rip currents continues through this evening. Tuesday through the most of the week: with the Atlantic Basin continuing quiet tropically, unless we get a strong onshore flow...RC risk this coming week should be generally low. Tstms and pockets of chilly upwelling water may the greater concerns. There is some sign of colder upwelling along the coasts this evening. && .CLIMATE... As of 3 PM EDT, the temp at PHL was 96 which has tied the record high for this date. ABE was 95, also tying a record high, and ILG was 96. This also has tied the record for this date. The last time the temperature reached or exceeded 98F at PHL was three years ago on July 18, 2013. The last 100-degree day at PHL occurred four years ago on July 18, 2012. Record high temperatures for Today through Thursday are below. Site 25th 26th 27th 28th ---- ---- ---- ---- ---- PHL... 96-1899 101-1892 101-1940 100-1941 ABE... 95-1999 98-1940 98-1955 97-1949 ACY... 99-2010 96-2011 99-2005 98-1999 ILG... 96-1987 99-1894 100-1894 101-1894 TTN... 97-1999 99-1892 100-1894 101-1894 GED... 99-2010 97-2012 98-2005 99-1949 RDG... 96-1999 99-1940 98-1955 99-1941 MPO... 90-1999 89-1949 91-1955 93-1949 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...99 Near Term...Po Short Term...Klein Long Term...99 Aviation...Meola/Po Marine...Meola Climate...
Hazardous weather outlook, Jul 25, 6:10 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 610 PM EDT MON JUL 25 2016 NJZ001-007>010-012-013-015-017>020-027-PAZ054-055-060>062-070-071- 101>106-262215- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 610 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021>023-262215- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 610 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-025-262215- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 610 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-262215- EASTERN MONMOUTH-COASTAL OCEAN- 610 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-262215- DELAWARE BEACHES- 610 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-262215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 610 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-262215- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 610 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 25, 6:31 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG OLD CITY 39.95N 75.15W
07/25/2016 PHILADELPHIA PA NWS EMPLOYEE
TREE DOWN ON 3RD AND MARKET STREET
0630 AM TSTM WND GST SEASIDE HEIGHTS 39.94N 74.08W
07/25/2016 M43 MPH OCEAN NJ WEATHER FLOW
0730 AM FLOOD N BEACH HAVEN 39.56N 74.25W
07/25/2016 OCEAN NJ SOCIAL MEDIA
RIGHT LANES ON LONG BEACH BLVD FLOODED IN SPOTS.
0420 PM TSTM WND GST BATH 40.73N 75.39W
07/25/2016 M62 MPH NORTHAMPTON PA SOCIAL MEDIA
0428 PM TSTM WND DMG JAMISON 40.25N 75.09W
07/25/2016 BUCKS PA SOCIAL MEDIA
TREE DOWN ALONG THE SIDE OF A HOUSE
0439 PM TSTM WND GST NEWBURG 40.70N 75.33W
07/25/2016 M52 MPH NORTHAMPTON PA MESONET
0455 PM TSTM WND DMG MILFORD 40.57N 75.09W
07/25/2016 HUNTERDON NJ COUNTY OFFICIAL
COUNTY COMMUNICATIONS NOTED NUMEROUS TREE DAMAGE ACROSS
THE COUNTY ALONG WITH DOWNED POLES.
0455 PM TSTM WND DMG EAST AMWELL TWP 40.45N 74.81W
07/25/2016 HUNTERDON NJ SOCIAL MEDIA
MULTIPLE TREES DOWN
0510 PM TSTM WND GST FLEMINGTON 40.51N 74.86W
07/25/2016 E50 MPH HUNTERDON NJ CO-OP OBSERVER
0520 PM TSTM WND GST 1 E NORTH BRANCH 40.60N 74.65W
07/25/2016 M45 MPH SOMERSET NJ TRAINED SPOTTER
0532 PM TSTM WND DMG SOUTH BOUND BROOK 40.55N 74.53W
07/25/2016 SOMERSET NJ TRAINED SPOTTER
A FEW TREES UPROOTED. TIME ESTIMATED BY RADAR.
0538 PM TSTM WND DMG HIGHLAND PARK 40.50N 74.43W
07/25/2016 MIDDLESEX NJ TRAINED SPOTTER
MULTIPLE TREES DOWN
0556 PM TSTM WND GST PORT MONMOUTH 40.43N 74.10W
07/25/2016 M58 MPH MONMOUTH NJ WEATHER FLOW
0559 PM TSTM WND GST TRENTON AIRPORT 40.29N 74.82W
07/25/2016 M56 MPH MERCER NJ ASOS
0600 PM HAIL COATESVILLE 39.98N 75.82W
07/25/2016 M1.00 INCH CHESTER PA TRAINED SPOTTER
0600 PM FLOOD SOUTH BOUND BROOK 40.55N 74.53W
07/25/2016 SOMERSET NJ TRAINED SPOTTER
SEVERAL STRANDED CARS IN FLOODED ROADWAYS NEAR SOUTH
BOUND BROOK AND PISCATAWAY.
0602 PM HAIL 1 S LANSDALE 40.23N 75.28W
07/25/2016 E1.00 INCH MONTGOMERY PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1601534 PHI1601532 PHI1601533 PHI1601545 PHI1601538
PHI1601548 PHI1601537 PHI1601539 PHI1601535 PHI1601536 PHI1601543
PHI1601541 PHI1601546 PHI1601547 PHI1601540 PHI1601544 PHI1601542
STAFFLocal storm report, Jul 25, 6:40 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL TOWAMENCIN TWP 40.24N 75.33W
07/25/2016 M0.70 INCH MONTGOMERY PA SOCIAL MEDIA
&&
EVENT NUMBER PHI1601549
STAFFLocal storm report, Jul 25, 6:44 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG READINGTON 40.57N 74.74W
07/25/2016 HUNTERDON NJ PUBLIC
NUMEROUS TREES DOWN.
&&
EVENT NUMBER PHI1601550
AMCSpecial weather statement, Jul 25, 7:12 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT MON JUL 25 2016
DEZ001-NJZ013-014-016>020-026-027-PAZ070-071-101>104-106-260015-
NEW CASTLE-OCEAN-SALEM-EASTERN MONMOUTH-COASTAL OCEAN-WESTERN
MONMOUTH-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-CAMDEN-GLOUCESTER-WESTERN CHESTER-PHILADELPHIA-WESTERN
MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE-
712 PM EDT MON JUL 25 2016
... THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL...
AT 709 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BROWNS MILLS TO COATESVILLE...AND MOVING
SOUTHEAST AT 30 MPH.
THESE STORM ARE PRODUCING VERY HEAVY RAINFALL AT RATES OF ONE TO TWO
INCHES PER HOUR. THIS AMOUNT OF RAIN WILL CAUSE SOME LOCALIZED
FLOODING ESPECIALLY IN URBAN AREAS AND OTHER ARES WITH POOR
DRAINAGE.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TOMS RIVER...CAMDEN...WEST CHESTER...
GLOUCESTER CITY...LAKEWOOD...CHERRY HILL...BENSALEM...JACKSON...
EVESHAM...MOUNT LAUREL...NORRISTOWN...CHESTER...WILLINGBORO...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...
BARNEGAT AND LINDENWOLD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4005 7408 4006 7412 4004 7409 4001 7409
3999 7414 3999 7411 3995 7411 3993 7415
3993 7412 3991 7411 3990 7414 3986 7413
3979 7418 3976 7414 3979 7574 4015 7585
4012 7407
TIME...MOT...LOC 2309Z 325DEG 25KT 4001 7457 4001 7580
AMCSpecial weather statement, Jul 25, 7:53 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT MON JUL 25 2016
NJZ018>020-022-025>027-260030-
OCEAN-ATLANTIC-COASTAL OCEAN-COASTAL ATLANTIC-CAMDEN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
753 PM EDT MON JUL 25 2016
...A CLUSTER OF STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WILL
AFFECT SOUTHEASTERN CAMDEN...CENTRAL ATLANTIC...SOUTHEASTERN OCEAN
AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 752 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE CENTERED NEAR
CHATSWORTH...OR 23 MILES SOUTHWEST OF TOMS RIVER...MOVING EAST AT 40
MPH.
LOCAL WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATLANTIC CITY...BARNEGAT...HAMMONTON...BRIGANTINE...SHAMONG...
EGG HARBOR CITY...TUCKERTON...SURF CITY...PORT REPUBLIC...
WADING RIVER...BROOKVILLE...BEACH HAVEN WEST...
BASS RIVER STATE FOREST...BATSTO...CHATSWORTH...NEW GRETNA...
WHARTON STATE FOREST...ATSION...WARREN GROVE AND PENN STATE FOREST.
TORRENTIAL RAINFALL IS ALSO OCCURRING...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. LIGHTNING CAN
STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
LAT...LON 3979 7418 3975 7410 3959 7423 3961 7420
3958 7422 3958 7434 3950 7429 3954 7439
3956 7441 3941 7440 3949 7431 3944 7433
3938 7441 3970 7479 3990 7462 3978 7410
3977 7410
TIME...MOT...LOC 2352Z 287DEG 36KT 3978 7457
GORSESpecial weather statement, Jul 25, 8:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EDT MON JUL 25 2016
DEZ001-MDZ008-NJZ016-021-260115-
NEW CASTLE-CECIL-SALEM-CUMBERLAND-
840 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING WILL AFFECT WEST
CENTRAL NEW CASTLE...EAST CENTRAL CECIL...SOUTHWESTERN SALEM AND
NORTHWESTERN CUMBERLAND COUNTIES...
AT 839 PM EDT...A STRONG THUNDERSTORM WAS OVER GLASGOW...OR NEAR
NEWARK...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...PENNSVILLE...NEW CASTLE...SALEM...ALLOWAY...
QUINTON...DELAWARE CITY...HANCOCKS BRIDGE...BEAR...BARKSDALE...
SAINT GEORGES...HOPE CREEK...PORT PENN...GLASGOW...
WILMINGTON MANOR AND BROOKSIDE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3971 7579 3967 7555 3963 7560 3963 7557
3967 7551 3963 7529 3939 7543 3946 7554
3951 7556 3949 7553 3957 7551 3960 7557
3959 7558 3953 7557 3947 7560 3961 7586
TIME...MOT...LOC 0039Z 286DEG 29KT 3963 7575
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:03 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jul 25, 9:06 PM EDT | Special Weather Statement | PHI | Cecil | 24 min |
| Jul 26, 9:41 AM EDT | Heat Advisory | PHI | Caroline, Queen Anne's, Talbot | 9 hr |
| Jul 26, 12:31 AM EDT | Special Weather Statement | PHI | Sussex | 44 min |
Nearby
Special Weather Statements in New Jersey, 2016Special Weather Statements in Delaware, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.